# SDR CA190503026

- Difficulty date: May 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: GS2170155
- Condition: Cracked
- Location: Hand Rail
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FWD PASSENGER DOOR SURROUNDING STRUCTURE GS217-0155 (NHA GS219-0005) WAS FOUND CRACKED. THIS CRACKED WAS FOUND WHILE INVESTIGATING A LOOSE IN THE FWD CABLE PAX DOOR CABLE AND A ROTATION OF THE FWD HANDRAIL SUPPORT PIN. FURTHER DISCUSSION REVEALED THE A/C SUSTAINED A PAX DOOR FREE FALL BACK IN 2015.  REF TO CASE 000327332 (TC# 20190503026)
